# SDR SWI2025F00403

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 42,912 hours, 39,934 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, DURING LANDING GEAR RETRACTION, RECEIVED A GEAR DISAGREE WARNING MESSAGE. WITH THE GEAR HANDLE SELECTED IN THE UP POSITION. NOSE GEAR INDICATOR WAS INDICATING UP, BUT Â€ŒREDÂ€?. MAIN GEAR WERE BOTH INDICATING WHITE DASHED MARKS. COMPLIED QRH PROCEDURES AND ALL PERTINENT CHECKLIST WITH A RETURN TO FIELD PRECAUTIONARY LANDING. (FLIGHT 5273 - FILED OPEN)  PLEASE REFERENCE AML 1570679  PLEASE REFERENCE AML 1570682
